MathSciNet Relay Station
MathSciNet bibliographic data
MR554540 60J65 (60G17)
Kaufman, R. On the sum of two Brownian paths. Studia Math. 65 (1979), no. 1, 51–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement